# SDR AALA202508058997

- Difficulty date: August 3, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 24,375 hours, 10,554 cycles
- Engine: Cfmint CFM567B242
- Engine time: 24,377 hours, 10,556 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Screen
- Part number: 337PJ
- Part serial: MC056348G
- Condition: Unsecure
- Location: Nr 1 Eng Oil Sys
- Part time: 24,377 hours, 10,555 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: G, J, S
- Precautionary procedure: A, E

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING CLIMBING THRU FL220 ENGINE NUMBER 1 OIL INDICATED 3Q, OIL PRESSURE INDICATION WAS ABNORMAL AND FLUCTUATING. SHUT DOWN ENGINE NUMBER 1, OIL QUANTITY THAN DROPPED TO ZERO. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT CLT. FOUND SUMP SCAVENGE FOR ENGINE NUMBER 1 SCREEN IN THE COWL.  ACCOMPLISHED T/S IAW FIM 79-05-00-810-803-F00 AND AMM 71-00-00-800-804-F00. OIL PRESSURE IS WITHIN LIMITS OF ZONE B. REMOVED AND REPLACED LUBRICATION UNIT FOR ENGINE1. PER AMM 79-21-01. IDLE RUN AND LEAK CHECK GOOD. NO LEAKS NOTED.
